# SDR N6WA2024111316

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310 STGR26L THRU STGR26R TCAS TCAS ANTENNA DOUBLER CORRODED. REPLACED TCAS ANTENNA DOUBLER AT FS310 STGR26L-STGR26R IAW CRJ SRM 51-25-01.
